# SDR EE4Y2017042003251

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N983TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000265
- Aircraft time: 19,659 hours, 12,267 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 17063701015
- Condition: Dented
- Location: Vertical Stab
- Component: Vertical Stab
- Component part number: 19063000427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, VERTICAL STABILIZER AT 250MM ABOVE RIB 8 BETWEEN STR 3 AND STR 4 RIGHT SIDE SKIN WITH DENT CREASED. THE CORRECTIVE ACTION WAS HANDLE UNDER THE OEM DISPOSITION ETD217-190-013503.
